# SDR SWAA2021110130338

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,900 hours, 14,443 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING FIXED T\E; INBD OF #3 FLAP TRACK HAS WAFFLE PLATE CRACKED. / REMOVED AND REPLACED WIGGLE PLATE; P/N 115A2781-3; ON T/E OF L/H WING JUST I/B OF #3 FLAP TRACK IAW B737 SRM 51-40-02-0G-0 AND B737 DRAWING 115A2713 REV -
